RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 5(425), Pages 177–178 (Mi umn9678)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotics of $L_p$-norms of Laguerre polynomials

A. I. Aptekarev, D. N. Tulyakov

Keldysh Institute of Applied Mathematics, Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-21-00025
This research was carried out with the financial support of the Russian Science Foundation (grant no. 14-21-00025).


DOI: https://doi.org/10.4213/rm9678

Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:5, 955–957

Bibliographic databases:

MSC: Primary 42C05; Secondary 94A17
Presented: А. Г. Сергеев
Accepted: 30.06.2015

Citation: A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of $L_p$-norms of Laguerre polynomials”, Uspekhi Mat. Nauk, 70:5(425) (2015), 177–178; Russian Math. Surveys, 70:5 (2015), 955–957

Citation in format AMSBIB
\Bibitem{AptTul15}
\by A.~I.~Aptekarev, D.~N.~Tulyakov
\paper Asymptotics of $L_p$-norms of Laguerre polynomials
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 5(425)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9678}
\crossref{https://doi.org/10.4213/rm9678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438558}
\zmath{https://zbmath.org/?q=an:06608776}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..955A}
\elib{http://elibrary.ru/item.asp?id=24850552}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 5
\pages 955--957
\crossref{https://doi.org/10.1070/RM2015v070n05ABEH004968}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368253700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84955257215}


Linking options:
  • http://mi.mathnet.ru/eng/umn9678
  • https://doi.org/10.4213/rm9678
  • http://mi.mathnet.ru/eng/umn/v70/i5/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Belega, D. N. Tulyakov, “High-dimensional oscillators and Laguerre polynomials”, Russian Math. Surveys, 72:5 (2017), 965–967  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. I. Aptekarev, E. D. Belega, “Asymptotic behaviour of the information entropy of hydrogen-like quantum systems”, Russian Math. Surveys, 73:5 (2018), 922–924  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    Full text:17
    References:28
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019